# SDR DL73K011762

- Difficulty date: November 5, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,234 hours, 38,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Part number: 6546803508
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RADIUS OF THE UPPER CAP OF THE FS  520 FLOOR BEAM.  IT WAS LOCATED AT LBL 24.75.  THE CRACK WASREPAIRED PER S/B 737-53-1120 AT HMV.
